MAUDE Adverse Event Report: BECTON DICKINSON CARIBE LTD. BD BBL¿ SENSI-DISC¿ PENICILLIN - 10 UNITS; SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL

BECTON DICKINSON CARIBE LTD. BD BBL¿ SENSI-DISC¿ PENICILLIN - 10 UNITS; SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL
Catalog Number 231321
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using bd bbl¿ sensi-disc¿ penicillin - 10 units the customer observed a performance issue involving failure to inhibit biological growth.This event occurred 1 time(s).There is no indication that false results were reported to health care practitioners.There is no indication of patient impact.The following information was provided by the initial reporter: "customer reports the following: bd bbl sensi-disc #231321 penicillin discs, lot 1085651, failed to inhibit the growth of s.Epidermidis or m.Luteus.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: a complaint investigation due to failure to inhibit the growth of s.Epidermidis or m.Luteus for penicillin catalog 231321 batch no.: 1085651 was performed on retention samples.Returned goods were not received from customer.The investigation required to perform bauer kirby test, visual inspection, and batch record review.Retention samples performed as expected.Refer to results below.No discrepancies observed during the visual inspection.Batch record review did not show any evidence of customer claim.No corrective action is required based on information evaluated and satisfactory results obtained during the qc test.Complaint is not confirmed.

Brand Name
BD BBL¿ SENSI-DISC¿ PENICILLIN - 10 UNITS
Common Device Name
SUSCEPTIBILITY TEST DISCS, ANTIMICROBIAL
Manufacturer (Section D)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer (Section G)
BECTON DICKINSON CARIBE LTD.
vicks drive
lot no. 6
cayey PR
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14350136
Report Number2647876-2022-00135
Device Sequence Number4077744
Product Code JTN
UDI-Device Identifier00382902313212
UDI-Public00382902313212
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2023
Device Catalogue Number231321
Device Lot Number1085651
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date05/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown